Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Feeling of retained urine in head of penis. Due to suddenly stopped masturbation?

I feel just feel retention of urine in the head of my penis .I had my urine examination which is normal.I used to masturbate daily but I suddenly left doing materburation from last month.is it the cause that I suddenly left masterburation. Before 4 days I had a nightfall and from that day I fell only have a sensation of urine dribbling .plz provide suggestions.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.You have been masturbating since a long time and now getting dribbling micturation This is most likely to be due to UTI and Urethritis .Please get your routine Urine test done to rule out infection.Take some antibiotics like Doxycycline twice daily and urine alkalize r for a week .Consult your family Physician to get prescription of the medication.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor